# SDR SWIA200819495

- Difficulty date: April 16, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 26,094 hours, 38,281 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5718 - SMOKE DETECTOR IS INOP.  REPLACED BATTERY IN SMOKE DETECTOR.  OPS CHECK GOOD.
